Alert archive / Kentucky / River Flood Warnings in 2018
River Flood Warning 29, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Feb 26, 2018, 4:12 AM EST for Lawrence County, Ohio; Boyd County, Greenup County, Kentucky. It took effect at Feb 26, 2018, 7:00 AM EST. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 26, 2018, 4:12 AM EST (09:12 UTC)
- In effect from
- Feb 26, 2018, 7:00 AM EST
- Expired
- Feb 28, 2018, 10:35 PM EST
- In force
- 64 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Boyd County, KY, Greenup County, KY, Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 86 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Ashland (ASHK2).
- Action stage
- 50 ft
- Minor stage
- 52 ft
- Moderate stage
- 56.6 ft
- Major stage
- 65.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03216000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
505 WGUS41 KRLX 260912 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED River Flood Warning National Weather Service Charleston WV 412 AM EST Mon Feb 26 2018 ...The National Weather Service in Charleston WV has issued a flood warning for the following rivers... Ohio River... Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio... Lawrence. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. The next issuance will be when conditions warrant. && KYC019-089-OHC087-262112- /O.NEW.KRLX.FL.W.0029.180226T1200Z-180301T0335Z/ /ASHK2.1.ER.180226T1200Z.180228T0000Z.180228T2135Z.NO/ 412 AM EST Mon Feb 26 2018 the National Weather Service in Charleston WV has issued a * Flood Warning for the Ohio River At Ashland. * until Wednesday evening...or until the warning is cancelled. * At 4:00 AM Monday the stage was 51.9 feet. * Minor Flooding is forecast. * Flood stage is 52.0 feet. * Forecast...rise above flood stage by this morning and continue to rise to near 52.9 feet by Tuesday evening. The river will fall below flood stage by Wednesday afternoon. * At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to backwater. * A crest near 52.9 feet compares to a previous crest of 53.7 feet on March 14 2015. && LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248 $$
5 follow-up statements
538 WGUS81 KRLX 261028 FLSRLX River Flood Statement National Weather Service Charleston WV 528 AM EST Mon Feb 26 2018 ...The flood warning continues for the following rivers...Ohio River. At Point Pleasant... At Ashland... Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio... Gallia...Lawrence and in West Virginia...Mason. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. The next issuance will be when conditions warrant. && OHC053-WVC053-261628- /O.CON.KRLX.FL.W.0028.000000T0000Z-180301T1342Z/ /POPW2.1.ER.000000T0000Z.180228T0600Z.180301T0742Z.NO/ 528 AM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Point Pleasant. * AT 5:00 AM Monday the stage was 40.3 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 40.0 feet. * Forecast...The river will continue rising to near 42.0 feet by early Wednesday morning. The river will fall below flood stage early Thursday morning. * At stages near 42.0 feet...The Little Kyger Road in Ohio is flooded. * A crest near 42.0 feet compares to a previous crest of 42.1 feet on March 16 2015. && LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226 $$ KYC019-089-OHC087-261628- /O.CON.KRLX.FL.W.0029.180226T1200Z-180301T0335Z/ /ASHK2.1.ER.180226T1200Z.180228T0000Z.180228T2135Z.NO/ 528 AM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Ashland. * AT 5:00 AM Monday the stage was 51.9 feet. * Minor Flooding is forecast. * Flood stage is 52.0 feet. * Forecast...Rise above flood stage by this morning and continue to rise to near 52.9 feet by Tuesday evening. The river will fall below flood stage by Wednesday afternoon. * At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to backwater. * A crest near 52.9 feet compares to a previous crest of 53.7 feet on March 14 2015. && LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248 $$
409 WGUS81 KRLX 261556 FLSRLX River Flood Statement National Weather Service Charleston WV 1056 AM EST Mon Feb 26 2018 ...The flood warning continues for the following rivers...Ohio River. At Point Pleasant... At Ashland... Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio... Gallia...Lawrence and in West Virginia...Mason. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next issuance will be when conditions warrant. && OHC053-WVC053-262156- /O.EXT.KRLX.FL.W.0028.000000T0000Z-180228T1800Z/ /POPW2.1.ER.000000T0000Z.180227T1200Z.180228T1200Z.NO/ 1056 AM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Point Pleasant. * AT 10:00 AM Monday the stage was 40.2 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 40.0 feet. * Forecast...The River will continue rising to near 41.0 feet by Tuesday morning. The river will fall below flood stage Wednesday morning. * At stages near 41.0 feet...The Addison, Blaville Road in Ohio is flooded and low lying areas surrounding Point Pleasant and vicinity are flooded due to backwater. * A crest near 41.0 feet compares to a previous crest of 42.1 feet on March 16 2015. && LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226 $$ KYC019-089-OHC087-262156- /O.EXT.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/ /ASHK2.1.ER.180226T1559Z.180227T1200Z.180228T1500Z.NO/ 1056 AM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Ashland. * AT 10:00 AM Monday the stage was 52.0 feet. * Minor Flooding is forecast. * Flood stage is 52.0 feet. * Forecast...Rise above flood stage by late this morning and continue to rise to near 52.6 feet by Tuesday morning. The river will fall below flood stage by late Wednesday morning. * At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to backwater. * A crest near 52.6 feet compares to a previous crest of 53.7 feet on March 14 2015. && LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248 $$
842 WGUS81 KRLX 262010 FLSRLX River Flood Statement National Weather Service Charleston WV 310 PM EST Mon Feb 26 2018 ...The flood warning continues for the following rivers...Ohio River. At Point Pleasant... At Ashland... Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio... Gallia...Lawrence and in West Virginia...Mason. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next issuance will be when conditions warrant. && OHC053-WVC053-270210- /O.CON.KRLX.FL.W.0028.000000T0000Z-180228T1800Z/ /POPW2.1.ER.000000T0000Z.180227T1200Z.180228T1200Z.NO/ 310 PM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Point Pleasant. * AT 3:00 PM Monday the stage was 40.3 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 40.0 feet. * Forecast...The River will continue rising to near 41.0 feet by Tuesday morning. The river will fall below flood stage Wednesday morning. * At stages near 41.0 feet...The Addison, Blaville Road in Ohio is flooded and low lying areas surrounding Point Pleasant and vicinity are flooded due to backwater. * A crest near 41.0 feet compares to a previous crest of 42.1 feet on March 16 2015. && LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226 $$ KYC019-089-OHC087-270209- /O.CON.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/ /ASHK2.1.ER.180226T2040Z.180227T1200Z.180228T1500Z.NO/ 310 PM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Ashland. * AT 3:00 PM Monday the stage was 51.9 feet. * Minor Flooding is forecast. * Flood stage is 52.0 feet. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 52.6 feet by Tuesday morning. The river will fall below flood stage by late Wednesday morning. * At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to backwater. * A crest near 52.6 feet compares to a previous crest of 53.7 feet on March 14 2015. && LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248 $$
121 WGUS81 KRLX 270221 FLSRLX River Flood Statement National Weather Service Charleston WV 921 PM EST Mon Feb 26 2018 ...The flood warning continues for the following rivers...Ohio River. At Belleville Lock... At Point Pleasant... At Ashland... Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio... Gallia...Lawrence...Meigs and in West Virginia...Jackson...Mason...Wood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next issuance will be when conditions warrant. && OHC105-WVC035-107-270821- /O.CON.KRLX.FL.W.0030.000000T0000Z-180228T0730Z/ /BEVW2.1.ER.180227T0128Z.180227T1200Z.180228T0130Z.NO/ 921 PM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Belleville Lock. * AT 9:00 PM Monday the stage was 35.0 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 35.0 feet. * Forecast...The River will continue rising to near 35.5 feet by Tuesday morning. The river will fall below flood stage Tuesday evening. * At stages near 35.0 feet...Ohio State Route 124 is flooded north of Stiversville Road, at Rock Run, at Wells Run to Smith Ridge to Dewitts Run, at Forked Run, at Curtis Hollow Road and between Long Bottom and Shade River. Ohio State Route 124 near the Washington and Meigs county line. && LAT...LON 3920 8180 3916 8170 3891 8173 3914 8191 $$ OHC053-WVC053-270820- /O.CON.KRLX.FL.W.0028.000000T0000Z-180228T1800Z/ /POPW2.1.ER.000000T0000Z.180227T1200Z.180228T1200Z.NO/ 921 PM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Point Pleasant. * AT 9:00 PM Monday the stage was 40.2 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 40.0 feet. * Forecast...The River will continue rising to near 41.0 feet by Tuesday morning. The river will fall below flood stage Wednesday morning. * At stages near 41.0 feet...The Addison, Blaville Road in Ohio is flooded and low lying areas surrounding Point Pleasant and vicinity are flooded due to backwater. && LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226 $$ KYC019-089-OHC087-270820- /O.CON.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/ /ASHK2.1.ER.180227T0252Z.180227T1200Z.180228T1500Z.NO/ 921 PM EST Mon Feb 26 2018 The Flood Warning continues for the Ohio River At Ashland. * AT 9:00 PM Monday the stage was 51.9 feet. * Minor Flooding is forecast. * Flood stage is 52.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 52.6 feet by Tuesday morning. the river will fall below flood stage by late Wednesday morning. * At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to backwater. && LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248 $$
503 WGUS81 KRLX 270532 FLSRLX River Flood Statement National Weather Service Charleston WV 1232 AM EST Tue Feb 27 2018 ...The flood warning is cancelled for the following rivers...Ohio River. At Ashland... Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio... Lawrence. ...The flood warning continues for the following rivers...Ohio River. At Belleville Lock... At Point Pleasant... Affecting the following counties in Ohio...Gallia...Meigs and in West Virginia...Jackson...Mason...Wood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. The next issuance will be when conditions warrant. && OHC105-WVC035-107-271132- /O.EXT.KRLX.FL.W.0030.000000T0000Z-180227T1800Z/ /BEVW2.1.ER.180227T0128Z.180227T0200Z.180227T1200Z.NO/ 1232 AM EST Tue Feb 27 2018 The Flood Warning continues for the Ohio River At Belleville Lock. * AT 12:00 AM Tuesday the stage was 34.9 feet. * Flood stage is 35.0 feet. * Forecast...The river is expected to rise to near flood stage this morning. * At stages near 35.0 feet...Ohio State Route 124 is flooded north of Stiversville Road, at Rock Run, at Wells Run to Smith Ridge to Dewitts Run, at Forked Run, at Curtis Hollow Road and between Long Bottom and Shade River. Ohio State Route 124 near the Washington and Meigs county line. * A crest near 35.0 feet compares to a previous crest of 34.4 feet on March 16 2015. && LAT...LON 3920 8180 3916 8170 3891 8173 3914 8191 $$ OHC053-WVC053-271131- /O.EXT.KRLX.FL.W.0028.000000T0000Z-180228T0800Z/ /POPW2.1.ER.000000T0000Z.180227T1200Z.180228T0200Z.NO/ 1232 AM EST Tue Feb 27 2018 The Flood Warning continues for the Ohio River At Point Pleasant. * AT 12:00 AM Tuesday the stage was 40.2 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 40.0 feet. * Forecast...The River will continue rising to near 40.3 feet by this morning. The river will fall below flood stage tonight. * At stages near 40.0 feet...Low lying areas surrounding Point Pleasant and vicinity are flooded due to backwater. Also, the ampitheater lower pier is flooded and half way up the steps. * A crest near 40.3 feet compares to a previous crest of 42.1 feet on March 16 2015. && LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226 $$ KYC019-089-OHC087-270602- /O.CAN.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/ /ASHK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1232 AM EST Tue Feb 27 2018 The Flood Warning is cancelled for the Ohio River At Ashland. * AT 12:00 AM Tuesday the stage was 51.8 feet. * Flood stage is 52.0 feet. * Forecast...The river crested at 51.9 feet. The river will continue to fall to 50.6 feet by Wednesday morning. && LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 26, 2:00 AM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 26, 2:00 AM EST, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Charleston WV 200 AM EST Mon Feb 26 2018 .SYNOPSIS... A surface wave passes to the south this morning. High pressure tonight and Tuesday. More rain Wednesday and Thursday. && .NEAR TERM /THROUGH TODAY/... As of 1225 AM Monday... Surface wave on the old frontal boundary may pass close enough for some light showers thru the early morning hours across our SW VA counties. As this passes and the upper trof axis crosses, clearing will be realized from west to east today. It is interesting to see just how dry this airmass is that will be with us this afternoon, considering how wet we have been over the past 7 to 10 days. Model soundings show dewpoints -15 to -20 just above the mixing layer and are tying to mix down some of this very dry air to the surface today. It will be interesting to see how this plays out given how wet our soils are. High pressure builds overhead tonight amid a starry sky. Guidance has come in lower with temperatures tonight, probably due, in part, to the low dewpoints mixing down this afternoon. I didn't roll fully with the lower numbers with this issuance, with the thinking the saturated ground would at least play a bit of a mitigating factor. Still, most places will go below freezing tonight for the first time in over a week. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... As of 1225 AM Monday... A high pressure system will provide dry weather on Tuesday. Southerly winds then bring up gulf moisture with rain expected for Wednesday and Thursday. With the wet ground, will have to keep an eye on this system, although currently the axis of heaviest precipitation appears it will be south of the region. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... As of 200 PM Sunday... A cold front will push through late Thursday with cooler air moving in for Friday and Saturday. Could see some linger snow showers behind the system in the higher elevations of the mountains, but 850 mb temperatures are not ideal for frozen precipitation in the lower elevations. High pressure should return to the region for Sunday. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... As of 1225 AM Monday... Weak low pressure passes to our SE this morning, but with dry air and high pressure building overhead, expecting any showers to remain south of BKW. As such VFR conditions prevail at all TAF sites through this evening. Some valley fog may develop late tonight, though given how dry the airmass is, confidence on the extent of this is in question at this distance. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY... FORECAST CONFIDENCE: Medium to high. ALTERNATE SCENARIOS: Some valley fog could develop tonight due to very wet ground. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE MON 02/26/18 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EST 1HRLY 01 02 03 04 05 06 07 08 09 10 11 12 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H H H H H H H H H M PKB CONSISTENCY H H H H H H H H H H H M CKB CONSISTENCY H H H H H H H H H H H M AFTER 06Z TUESDAY... IFR possible in dense fog Tuesday morning, and in rain Thursday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...RPY/30 NEAR TERM...30 SHORT TERM...RPY/26 LONG TERM...RPY/26 AVIATION...30
Hazardous weather outlook, Feb 26, 2:01 AM EST, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 201 AM EST Mon Feb 26 2018 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-270715- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 201 AM EST Mon Feb 26 2018 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 25, 11:46 PM EST, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
1146 PM EST SUN FEB 25 2018
OHZ084-260845-
Vinton-
1146 PM EST SUN FEB 25 2018
...WATER LEVELS ON RACCOON CREEK HIGH BUT FALLING...
Minor flooding and high water continues along Raccoon Creek,
although the creek is beginning to recede. Motorists should be
especially cautious for water over roads. Some county roads that run
adjacent to or cross Raccoon Creek may experience minor flooding,
especially Route 50.
Locations impacted include...
Bolins Mills.
LAT...LON 3929 8230 3920 8227 3920 8231 3917 8231
3914 8234 3908 8237 3903 8233 3903 8238
3907 8241 3919 8236 3921 8232
TIME...MOT...LOC 0442Z 240DEG 49KT 3932 8215
25Special weather statement, Feb 26, 3:35 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Charleston WV
335 AM EST MON FEB 26 2018
OHZ084-261130-
Vinton-
335 AM EST MON FEB 26 2018
...WATER LEVELS ON RACCOON CREEK HIGH BUT FALLING...
Minor flooding and high water continues along Raccoon Creek,
although the creek is beginning to recede. Motorists should be
especially cautious for water over roads. Some county roads that run
adjacent to or cross Raccoon Creek may experience minor flooding,
especially Route 356.
Locations impacted include...
Bolins Mills.
LAT...LON 3929 8230 3920 8227 3920 8231 3917 8231
3914 8234 3908 8237 3903 8233 3903 8238
3907 8241 3919 8236 3921 8232
TIME...MOT...LOC 0835Z 240DEG 49KT 4084 7857
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 7:02 PM EST | Special Weather Statement | RLX | Vinton | 5 hr |
| Feb 25, 7:11 PM EST | Special Weather Statement | RLX | Meigs | 5 hr |
| Feb 25, 11:20 PM EST | Areal Flood Warning | RLX | Lawrence | 9 hr |
| Feb 25, 11:46 PM EST | Special Weather Statement | RLX | Vinton | 4 hr |
| Feb 26, 3:35 AM EST | Special Weather Statement | RLX | Vinton | 3 hr |
Nearby
River Flood Warnings in Kentucky, 2018River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.